# SDR 02FDEA00087

- Difficulty date: February 5, 2002
- Submitted: February 5, 2002
- Operation: Air carrier
- Aircraft: N399FE
- Make and model: Doug DC-10-10
- Aircraft serial: 48262
- Aircraft time: 62,578 hours, 63,255 cycles
- System (JASC): 2910 · Hydraulic System, Main
- Part: Shutoff Valve
- Part number: 1489951
- Part serial: 923
- Condition: Failed
- Location: Hydraulic Sys
- Stage of operation: TO
- How discovered: O
- Nature of condition: J
- Precautionary procedure: C

## Discrepancy

AFTER 80 KTS STABILIZER MOTION AURAL WARN ACCOMPANIED RED ANNUNCIATOR ON EAD.
